Sh:726

Bib entry
@article{Sh:726,
 author = {Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{A note on extensions of infinitary logic}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {44},
 number = {1},
 year = {2005},
 pages = {63--69},
 issn = {0933-5846},
 doi = {10.1007/s00153-004-0212-8},
 mrclass = {03C75 (03C80 03C95)},
 mrnumber = {2116833},
 mrreviewer = {Micha{\l} Krynicki},
 doi = {10.1007/s00153-004-0212-8},
 note = {\href{https://arxiv.org/abs/math/0009080}{arXiv: math/0009080}},
 arxiv_number = {math/0009080}
}